# SDR UPS05843855

- Difficulty date: January 4, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 75,646 hours, 26,334 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RIB CRACKED AT UPPER END, LT WING STA  XFS 828.75.  STOP DRILLED CRACK AND NDT VERIFIED PER NDT/SPM06-10-01.001.  FAB DOUBLER AND FILLER FOM SHT7075T6-.050, TREATED, PRIMED & INSTALLED SAME REF SRM 57-3-0 FIG 20, 57-2-0 FIG 2, 51-1-8, 51-1-21, 51-1-20D, 57-3-3 FIG 7.
